# SDR C2XA03SH411

- Difficulty date: October 24, 2003
- Submitted: October 25, 2003
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 4,179 hours, 3,311 cycles
- Engine: Allsn AE3007A
- System (JASC): 7110 · Engine Cowling System
- Part: Longeron
- Part number: 14576094604
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE RT LOWER COWLING OUTBOARD LONGERON WAS FOUND TO BE CHAFED APPROXIMATELY 7 INCHES FORWARD OF AFT END.  MAINTENANCE REMOVED DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 54-10-03.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
